# SDR FDKA200801022

- Difficulty date: January 11, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 13,584 hours, 13,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9966 MCO-ATL - MAIN CABIN DOOR DIFFICULT TO OPEN FROM THE INSIDE.  MX ADJUSTED ROLLERS AND LUBED INNER CAM.
